Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Switching from 3TC &D4T to Combivir 2
Mar 17, 2006

Thank for your answer Dr. Henry. I'm talking about switching to Combivir not from. Is it make sense to change Zerit and Epivir to Combivir?

Response from Dr. Henry

If a patient is having problems with D4T + 3TC (such as fat problem including fat loss) then often not much is gained by switching to AZT + 3TC (Combivir). More often the switch is made from D4T to either abacavir or tenofovir when the issue is fat/lipodystrophy. KH



Previous
Switching from 3TC &D4T to Combivir
Next
Newly diagnosed and new job

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement